# SDR FDEA201305161007

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 53,099 hours, 23,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND RT SLIDE LIGHT FWD EMERGENCY BURNED.  REPLACED LAMPS IAW AMM 33-51-06-2-1. TESTED AND WORKS PROPERLLY.  RIGHT SLIDE LIGHT FWD EMERGENCY OK TO  CONTINUE.
